| Catalog Number |
0113115 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As reported, the sorbafix enhanced fixation device fastener failed to fixate and fell into the abdominal cavity during a blank strike.The subject device is being returned for evaluation, however, at this time has not been received.Based on the information provided to date and without the sample, no conclusion can be made.Review of manufacturing records confirms product was made to specification.To date, this is the only reported complaint for this manufacturing lot of 470 units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As reported, during mesh fixation, the sorbafix fastener fell into the abdominal cavity after a blank shot was fired with an empty fastener.The loose fasteners were reported to remain in the abdominal cavity.
Event or Problem Description
Additional Manufacturer Narrative
As reported, the sorbafix enhanced fixation device fastener failed to fixate and fell into the abdominal cavity during a blank strike.The subject device is being returned for evaluation, however, at this time has not been received.Based on the information provided to date and without the sample, no conclusion can be made.Review of manufacturing records confirms product was made to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the sample evaluation results.The evaluation of the device could not reproduce the reported event that the device failed to fixate the mesh.The device functioned as intended during functional and simulated use testing, deploying the ten remaining fasteners with no issues.No manufacturing anomalies found.Based on the information provided the most likely root cause for the fixation failure appears to be related to an incident that occurred during user device interface.Updated fields: b4, d9, g3, g6, h2, h3, h4, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.